# SDR USAA060586

- Difficulty date: April 13, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 45,609 hours, 45,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 944 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED, BS 944 JUST ABOVE S-24L.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER IAW SRM 53-00-01 EA 97617, DEFECT SIZE: 3.25".
